# SDR SWAA2021111831843

- Difficulty date: October 19, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 68,452 hours, 40,246 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E AT FLEX CONTROL RIB; TOP PANEL SEAL RETAINER CRACKED.  REMOVED AND REPLACED R/H WING AT FLEX CONTROL RIB TOP PANEL SEAL RETAINER AS PER B737-700 SOPM 20-50-18.
